MathSciNet Relay Station
MathSciNet bibliographic data
MR2504957 11E41 (11F37 11P82)
Bringmann, Kathrin; Lovejoy, Jeremy Overpartitions and class numbers of binary quadratic forms. Proc. Natl. Acad. Sci. USA 106 (2009), no. 14, 5513–5516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement